# SDR 99ZZZX2404

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7512S
- Make and model: Piper PA60600
- Aircraft serial: 6000144064
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 4000088001
- Condition: Failed
- Location: Mlg Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR BELLCRANK BROKEN NOT LETTING GEAR GO UP.  REMOVED AND REPLACED BELLCRANK, CYCLES GEAR SEVERAL TIMES.  OPS CHECKS GOOD.
